# SDR AU960519

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Indicator
- Part number: 322
- Condition: Faulty
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKING SYSTEM ANTI-SKID INDICATOR/TEST PANEL FAULTY DUE TO  SUSPECTED SHORTING TEST SWITCH - AUTO-BRAKE SYSTEM WOULD NOT OPERATE
